Translator Disclaimer
2019 Existence and smoothness results for a new class of $n$-dimensional Navier-Stokes equations
Rim Jday, Zennir Khaled, Svetlin G. Georgiev
Rocky Mountain J. Math. 49(5): 1595-1615 (2019). DOI: 10.1216/RMJ-2019-49-5-1595

Abstract

We propose and develop a new approach to prove the global existence of solutions for a class of $n$-dimensional Navier-Stokes equations.

Citation

Download Citation

Rim Jday. Zennir Khaled. Svetlin G. Georgiev. "Existence and smoothness results for a new class of $n$-dimensional Navier-Stokes equations." Rocky Mountain J. Math. 49 (5) 1595 - 1615, 2019. https://doi.org/10.1216/RMJ-2019-49-5-1595

Information

Published: 2019
First available in Project Euclid: 19 September 2019

zbMATH: 07113700
MathSciNet: MR4010574
Digital Object Identifier: 10.1216/RMJ-2019-49-5-1595

Subjects:
Primary: 35Q30, 46E35, 76D05
Secondary: 35B65, 35K55

Rights: Copyright © 2019 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.49 • No. 5 • 2019
Back to Top